File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Two Ostrowski type inequalities for the stieltjes integral of monotonic functions

TitleTwo Ostrowski type inequalities for the stieltjes integral of monotonic functions
Authors
Issue Date2007
PublisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/
Citation
Bulletin Of The Australian Mathematical Society, 2007, v. 75 n. 2, p. 299-311 How to Cite?
AbstractTwo integral inequalities of Ostrowski type for the Stieltjes integral are given. The first is for monotonie integrators and Holder continuous integrands while the second considers the dual case, that is, for monotonie integrands and Holder continuous integrators. Applications for the mid-point inequality that are useful in the numerical analysis of Stieltjes integrals are exhibited. Some connections with the generalised trapezoidal rule are also presented. Copyright Clearance Centre, Inc.
Persistent Identifierhttp://hdl.handle.net/10722/75373
ISSN
2015 Impact Factor: 0.566
2015 SCImago Journal Rankings: 0.488
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorDragomir, SSen_HK
dc.date.accessioned2010-09-06T07:10:30Z-
dc.date.available2010-09-06T07:10:30Z-
dc.date.issued2007en_HK
dc.identifier.citationBulletin Of The Australian Mathematical Society, 2007, v. 75 n. 2, p. 299-311en_HK
dc.identifier.issn0004-9727en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75373-
dc.description.abstractTwo integral inequalities of Ostrowski type for the Stieltjes integral are given. The first is for monotonie integrators and Holder continuous integrands while the second considers the dual case, that is, for monotonie integrands and Holder continuous integrators. Applications for the mid-point inequality that are useful in the numerical analysis of Stieltjes integrals are exhibited. Some connections with the generalised trapezoidal rule are also presented. Copyright Clearance Centre, Inc.en_HK
dc.languageengen_HK
dc.publisherAustralian Mathematical Society. The Journal's web site is located at http://www.austms.org.au/Publ/Bulletin/en_HK
dc.relation.ispartofBulletin of the Australian Mathematical Societyen_HK
dc.rightsBulletin of the Australian Mathematical Society. Copyright © Australian Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleTwo Ostrowski type inequalities for the stieltjes integral of monotonic functionsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0004-9727&volume=75&spage=299&epage=311&date=2007&atitle=Two+Ostrowski+Type+Inequalities+for+the+Stieltjes+Integral+of+Monotonic+Functionsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1017/S0004972700039228-
dc.identifier.scopuseid_2-s2.0-34248357238en_HK
dc.identifier.hkuros138763en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34248357238&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume75en_HK
dc.identifier.issue2en_HK
dc.identifier.spage299en_HK
dc.identifier.epage311en_HK
dc.publisher.placeAustraliaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridDragomir, SS=7005468422en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats